# SDR USAA990088

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1620-1640
- Part time: 45,672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AT TOP OF WEB FUSELAGE BS 1620-1640 BL 0 INTERCOSTAL WEB. REPAIRED PER SRM 53-60-51 AND 51-10-00. (M)
